# SDR CA140918012

- Difficulty date: September 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,031 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 82110029005
- Condition: Damaged
- Location: Bleed Air
- Part time: 57,372 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW NOTED THAT THE SAT WAS READING 36C WHEN THE ACTUAL SAT WAS 16C. MAINTENANCE INVESTIGATION FOUND A HOLE IN THE BLEED DUCT IN THE CENTRE WING SECTION. THE BLEED DUCT WAS REPLACED AND ENGINE RUNS COMPLETED WITH NO FURTHER ISSUE.
